Stability analysis of semi-Markov jump stochastic nonlinear systems

Full text for this resource is not available from the Research Repository.

Wu, Xiaotai ORCID: 0000-0002-7164-2946, Shi, Peng ORCID: 0000-0001-8218-586X, Tang, Yang ORCID: 0000-0002-2750-8029, Mao, Shuai ORCID: 0000-0002-1960-3456 and Qian, Feng ORCID: 0000-0003-2781-332X (2021) Stability analysis of semi-Markov jump stochastic nonlinear systems. IEEE Transactions on Automatic Control, 67 (4). pp. 2084-2091. ISSN 0018-9286

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1109/TAC.2021.3071650
Official URL
Subjects Current > FOR (2020) Classification > 4007 Control engineering, mechatronics and robotics
Current > Division/Research > Institute for Sustainable Industries and Liveable Cities
Keywords semi Markov jump systems, stochastic nonlinear systems, distribution function, Lyapunov like functions
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login